On the Tonelli method for the degenerate parabolic Cauchy problem with functional argument

Krzysztof Topolski

Abstract

n/a
Author Krzysztof Topolski (FMPI / IM)
Krzysztof Topolski,,
- Institute of Mathematics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, e-ISSN 2300-6919, (B 11 pkt)
Issue year2014
Vol34
No2
Pages425-441
Publication size in sheets0.8
Keywords in Englishviscosity solutions, parabolic equation, differential-functional equation
DOIDOI:10.7494/OpMath.2014.34.2.425
URL http://dx.doi.org/10.7494/OpMath.2014.34.2.425
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)11
ScoreMinisterial score = 10.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 20-12-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back